# SDR CALA2023030600627

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R2 DOOR SILL CORRODED MULTIPLE PLACES PER HAECO LCQ N/R 9290 546/22546 GENERATED BY V937268 REMOVED AND REPLACED R-2 DOOR SILL AT FR 66-68 IAW A319 SRM 51-7 2-11-911-001 ACMP BY MECH V061650 INSP V061757
